# SDR IXXA11SMN030S

- Difficulty date: February 5, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: S2537716
- Condition: Cracked
- Location: Zone 800
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LOWER FWD CARGO COMPARTMENT FRAME CRACKED AT STA 200.000 BETWEEN LONGERON-32 RT AND LONGERON -33 RT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. R & R EXTRUSION FRAME SEGMENT.  FABRICATED SPLICE AND ANGLE.  PERFORMED HEAT TREATMENT TO NEW SEGMENT.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAP 53-2-0, FIG 2, SRM 51-1-21, SRM 51-1-20D, SRM 53-2-0, FIGURE 2, SHEET 1,2,8 TR 53-110, SRM 53-4-1 FIG 40, SRM 51-2-0, FIG 50, DPS 4.710 REV  "L",  SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-1 AND DPS 7.00-1 REV."BL", SRM 51-1-8B, SRM 51-1-20D AND SRM 51-3-1.
